MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4 ASSAY; RADIOIMMUNOASSAY, TOTAL THYROXINE

ROCHE DIAGNOSTICS ELECSYS T4 ASSAY; RADIOIMMUNOASSAY, TOTAL THYROXINE
Model Number T4
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of the event is currently ongoing.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.Questionable high results were generated for the elecsys t4 assay on a cobas 8000 e 602 module.The event involved one patient sample.The patients' age was "approximately 50 years".The patient's weight was requested, but not provided.The patient is male.The patient's race was requested, but not provided.The patient's ethnicity was requested, but not provided.
 
Additional Manufacturer Narrative
For the pending event, the patient's sample was provided for investigation.The investigation reproduced and confirmed the customer's t4 result.An interfering factor against a component of the reagent was identified.The interfering factor was streptavidin.Per labeling, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient's medical history, clinical examination and other findings." the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS T4 ASSAY
Common Device Name
RADIOIMMUNOASSAY, TOTAL THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis, in
MDR Report Key10331934
Report Number1823260-2020-90119
Device Sequence Number16818678
Product Code CDX
UDI-Device Identifier04015630912728
UDI-Public04015630912728
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberT4
Device Catalogue Number12017709122
Device Lot Number38326800, 41543400
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date10/22/2020
Patient Sequence Number1